Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Finding Rational Roots of Polynomials

Don Redmond
The College Mathematics Journal
Vol. 20, No. 2 (Mar., 1989), pp. 139-141
DOI: 10.2307/2686269
Stable URL: http://www.jstor.org/stable/2686269
Page Count: 3

You can always find the topics here!

Topics: Polynomials, Integers, Rational numbers
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finding Rational Roots of Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141